Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 37, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 2 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 2 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Differential geometry in the large
D. J. Struik PDF
Bull. Amer. Math. Soc. 37 (1931), 49-62
Note on the number of linearly independent Dirichlet series that satisfy certain functional equations
J. I. Hutchinson PDF
Bull. Amer. Math. Soc. 37 (1931), 63-64
Modular interpolation
E. T. Bell PDF
Bull. Amer. Math. Soc. 37 (1931), 65-68
Note on the convergence of a sequence of approximating polynomials
Dunham Jackson PDF
Bull. Amer. Math. Soc. 37 (1931), 69-72
On a function connected with a cubic field
Leonard Carlitz PDF
Bull. Amer. Math. Soc. 37 (1931), 73-75
Penosculating conics of a plane curve
J. W. Lasley Jr. PDF
Bull. Amer. Math. Soc. 37 (1931), 76-82
The bitangential curve
T. R. Hollcroft PDF
Bull. Amer. Math. Soc. 37 (1931), 82-84
Functional equations for totients
E. T. Bell PDF
Bull. Amer. Math. Soc. 37 (1931), 85-90
Abstract defining relations for the simple group of order 5616
K. E. Bisshopp PDF
Bull. Amer. Math. Soc. 37 (1931), 91-100
One- parameter linear functional groups in several functions of two variables
A. D. Michal PDF
Bull. Amer. Math. Soc. 37 (1931), 100-104
The probable error of certain functions of the errors made in measurements
W. D. Baten PDF
Bull. Amer. Math. Soc. 37 (1931), 105-116
On the trigonometric expansion of elliptic functions
M. A. Basoco PDF
Bull. Amer. Math. Soc. 37 (1931), 117-124
A condensed table of linear forms
P. H. Daus PDF
Bull. Amer. Math. Soc. 37 (1931), 125-128